Micro-macro limit of a nonlocal generalized Aw-Rascle type model

Chiarello, Felisia Angela ; Friedrich, Jan ; Goatin, Paola ; Göttlich, Simone

[img] PDF
20m1313337.pdf - Published
Restricted to Staff of the repository only

Download (662kB)

DOI: https://doi.org/10.1137/20M1313337
URL: https://madoc.bib.uni-mannheim.de/55148
Additional URL: https://epubs.siam.org/doi/pdf/10.1137/20M1313337
URN: urn:nbn:de:bsz:180-madoc-551484
Document Type: Article
Year of publication: 2020
The title of a journal, publication series: SIAM Journal on Applied Mathematics
Volume: 80
Issue number: 4
Page range: 1841-1861
Place of publication: Philadelphia, PA
Publishing house: Society for Industrial and Applied Mathematics
ISSN: 0036-1399 , 1095-712X
Related URLs:
Publication language: English
Institution: School of Business Informatics and Mathematics > Scientific Computing (Göttlich 2011-)
Subject: 510 Mathematics
Keywords (English): second-order models ; traffic flow ; non-local conservation laws ; micro-macro limits

Dieser Eintrag ist Teil der Universitätsbibliographie.

Das Dokument wird vom Publikationsserver der Universitätsbibliothek Mannheim bereitgestellt.

Metadata export


+ Search Authors in

+ Download Statistics

Downloads per month over past year

View more statistics

You have found an error? Please let us know about your desired correction here: E-Mail

Actions (login required)

Show item Show item